Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 28, 2012Chisago County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 28, 2012, 4:51 PM CDT for Chisago County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 4:51 PM CDT (21:51 UTC)
Expired
May 28, 2012, 5:15 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN

County Chisago County, MN

The radar

The Minneapolis radar (KMPX), 102 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WWUS83 KMPX 282151
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT MON MAY 28 2012

MNZ053-282215-
CHISAGO-
451 PM CDT MON MAY 28 2012

...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 515 PM CDT...

AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF HARRIS. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARRIS.
  RUSH CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4573 9286 4567 9286 4560 9289 4558 9297
      4556 9313 4573 9315
TIME...MOT...LOC 2152Z 240DEG 33KT 4564 9305

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 2:33 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 28, 2:33 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CDT MON MAY 28 2012

.DISCUSSION...
A COOL AND DAMP PERIOD THROUGH THE REST OF WORK WEEK...WITH DRIER
WEATHER ALONG WITH TEMPERATURES WARMING BACK INTO THE 70S AND 80S
NEXT SUNDAY.

UPPER LEVEL TROUGH CENTERED OVER NORTHERN NORTH DAKOTA...WILL
CONTINUE TO LIFT NORTHEAST THE UPPER GREAT LAKES BY TUESDAY MORNING.
REFLECTION OF THE UPPER TROUGH EXTENDS SOUTHWARD AS WEAK SURFACE
TROUGH OVER THE EASTERN HALF OF MN. ON GOING THUNDERSTORM ACTIVITY
WAS ASSOCIATED WITH INSTABILITY(1000-1500 J/KG SBCAPES) AND MOISTURE
CONVERGENCE ALONG THE FRONTAL BOUNDARY. WITH FREEZING LEVEL BELOW
10000 FEET...POSSIBLY SOME LARGE HAIL WITH A FEW OF THE STRONGER
STORMS THROUGH EARLY THIS EVENING.

UPPER TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER OVER THE UPPER
MIDWEST THROUGH TUESDAY NIGHT. COLD POOL ALOFT WILL EXTEND SOUTH
OVER MUCH OF FORECAST AREA INTO TUESDAY. A SHORT WAVE TROUGH IS
FORECAST TO ROTATE SOUTHEAST THROUGH OUR NORTHEAST HALF OF FA.
SCATTERED SHRA POSSIBLE THROUGH EARLY TUESDAY EVENING...THEN PARTIAL
CLEARING OVER SOUTHERN HALF TUESDAY NIGHT.

THE NEXT WEATHER SYSTEM WILL DEVELOP OVER THE NORTHERN PLAINS
WEDNESDAY...AND MOVE OVER SOUTHERN MN BY THURSDAY AFTERNOON. THIS
SYSTEM WILL HELP SQUEEZE OUT ANOTHER ADDITIONAL UP TO .25 HUNDREDTH
OF AN INCH OF PRECIPITATION.

MAX TEMPS OVER THE NEXT COUPLE OF DAYS WILL BE RATHER COOL...WITH
READINGS IN THE UPPER 50S AND LOWER 60S TUESDAY AND WEDNESDAY.

THE LATEST LONG RANGE MODEL...INDICATES MORE OF SAME WITH ANOTHER
PROLONGED PERIOD OF UNSETTLED WEATHER FOR MUCH OF THE UPPER MIDWEST
INTO NEXT WEEK.

&&

.AVIATION.../18Z TAF ISSUANCE/
OVERALL... VFR CONDITIONS WILL PREDOMINATE THROUGH THE FORECAST
PERIOD. THE UPPER LOW TO OUR NORTHWEST WILL MIGRATE EAST INTO THE
AREA THROUGH THE PERIOD... WORKING IN CONCERT WITH A SECONDARY
FRONTAL BOUNDARY TO KICK OFF SOME SCATTERED SHRA/TSRA THIS
AFTERNOON... THEN PERHAPS A FEW ISOLATED SHRA ON TUESDAY
AFTERNOON. CEILINGS WITH ANY SHRA/TSRA WILL MAINLY BE VFR WITH
JUST SOME BRIEF MVFR POSSIBLE. CONFIDENCE IN TIMING LOCATION OF
ACTIVITY IS TOO LOW TO SPECIFICALLY MENTION ANYTHING OTHER THAN
VFR VISIBILITIES... AND NO PREVAILING THUNDER AT THIS POINT. BEST
CHANCES THIS AFTERNOON WILL BE ACROSS THE NORTHERN SITES... WITH
KMSP LIKELY NEAR THE SOUTHERN EDGE OF ANYTHING THAT MANAGES TO GET
GOING. WOULD EXPECT SCATTERED CONVECTION TO DEVELOP ACROSS THE
WESTERN OR CENTRAL PORTION OF THE AREA AROUND 19Z OR 20Z... THEN
MIGRATE EAST THROUGH THE AFTERNOON INTO EARLY EVENING... ONCE
AGAIN MAINLY IMPACTING LOCATIONS ACROSS THE NORTH HALF OF THE
FORECAST AREA. WINDS WILL SHIFT FROM SOUTHWEST TO WEST-NORTHWEST
WITH THE FRONTAL PASSAGE... ALTHOUGH SOME BRIEF NORTH-NORTHWEST
WINDS ARE CURRENTLY IMPACTING THE NORTHWEST PART OF THE AREA DUE
TO SOME OUTFLOW FROM EARLIER CONVECTION. THAT BRIEF PERIOD OF
NORTH-NORTHWEST WINDS MAY IMPACT KSTC AND PERHAPS INTO KRWF... BUT
AT THIS POINT AM NOT MENTIONING IT ANY FARTHER SOUTH OR EAST. MORE
WIDESPREAD STRATOCU IS EXPECTED TUESDAY AS THE THERMAL TROUGH
MOVES INTO THE REGION... WITH SOME INITIAL CEILINGS AOB 3K FT
POSSIBLE BEFORE RISING BACK INTO VFR RANGE.

KMSP... TAF REFLECTS FORECAST EXPECTATIONS WITH MAIN UNCERTAINTY
BEING WITH THE CHANCES FOR SHRA/TSRA THIS AFTERNOON. IF/WHEN
ACTIVITY DEVELOPS UPSTREAM WILL AMEND AS NEEDED TO BETTER REFLECT
PROBABILITY AND TIMING OF THINGS. SOME UNCERTAINTY IS ALSO
ASSOCIATED WITH TIMING AND INITIAL HEIGHT OF CEILINGS MOVING INTO
THE AREA ON TUESDAY... WITH +/- 3 HOURS TIMING AND PERHAPS 500FT
DIFFERENCES IN CEILING POSSIBLE.

//OUTLOOK FOR KMSP FOR TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT...MVFR CEILINGS POSSIBLE EARLY.
WEDNESDAY THROUGH THURSDAY NIGHT...VFR CONDITIONS EXPECTED.
FRIDAY...MVFR CEILINGS POSSIBLE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, May 28, 8:42 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 AM CDT MON MAY 28 2012

MNZ042>045-049>053-058>063-066-068>070-WIZ014>016-023>025-027-
291345-
TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-
CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
CHIPPEWA-
842 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NEAR LONG
PRAIRIE SOUTH TO HUTCHINSON BY MID AFTERNOON... THEN MOVE EAST
THROUGH SAINT CLOUD... THE TWIN CITIES... AND PORTIONS OF WEST
CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS. SMALL HAIL IS POSSIBLE WITH ANY STORMS THAT DEVELOP... AND
THE STRONGEST STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE IN
DIAMETER AND LOCALIZED DAMAGING WIND GUSTS. THE PRIMARY AREA FOR
POTENTIAL SEVERE STORMS WILL BE NORTH OF A LINE FROM LITCHFIELD TO
LADYSMITH... MAINLY BETWEEN 3 PM AND 7 PM.

RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS
DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD
STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS
DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY
SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE
THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER
FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY
ACROSS SOUTHWESTERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

MNZ041-047-048-054>057-064-065-067-073>078-082>085-091>093-WIZ026-
028-291345-
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-
RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-PEPIN-EAU CLAIRE-
842 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN FEW THUNDERSTORMS ARE POSSIBLE TODAY... MAINLY NORTH OF A LINE
FROM REDWOOD FALLS TO EAU CLAIRE. SMALL HAIL WILL BE POSSIBLE WITH
THE STRONGER STORMS. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND
COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE
THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS
DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY
SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE
THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER
FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY
ACROSS SOUTHWESTERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 28, 4:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             GILMAN                  45.74N 93.95W
05/28/2012  M1.00 INCH       BENTON             MN   EMERGENCY MNGR

&&

JLT
Local storm report, May 28, 4:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             5 W WARMAN              46.05N 93.41W
05/28/2012  M1.00 INCH       KANABEC            MN   TRAINED SPOTTER

            LOTS OF DIME, UP TO QUARTER SIZE HAIL FOR SEVERAL
            MINUTES.

&&

JLT
Special weather statement, May 28, 4:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT MON MAY 28 2012

MNZ052-053-282200-
CHISAGO-ISANTI-
418 PM CDT MON MAY 28 2012

...THUNDERSTORMS MOVING OVER CHISAGO AND ISANTI COUNTIES THROUGH 500
PM CDT...

AT 417 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF QUAMBA
TO 4 MILES NORTHWEST OF ST FRANCIS. THESE STORMS WERE MOVING EAST AT
35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BODUM.
  RUSH CITY.
  NORTH BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4557 9288 4556 9287 4557 9278 4555 9275
      4546 9284 4542 9302 4542 9325 4565 9314
      4574 9314 4573 9286
TIME...MOT...LOC 2118Z 248DEG 31KT 4589 9322 4542 9342
Local storm report, May 28, 4:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             ZIMMERMAN               45.44N 93.59W
05/28/2012  M0.75 INCH       SHERBURNE          MN   TRAINED SPOTTER

&&

JLT
Local storm report, May 28, 4:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MILACA                  45.76N 93.65W
05/28/2012  M0.88 INCH       MILLE LACS         MN   TRAINED SPOTTER

&&

JLT
Special weather statement, May 28, 4:51 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT MON MAY 28 2012

MNZ053-282215-
CHISAGO-
451 PM CDT MON MAY 28 2012

...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 515 PM CDT...

AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF HARRIS. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARRIS.
  RUSH CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4573 9286 4567 9286 4560 9289 4558 9297
      4556 9313 4573 9315
TIME...MOT...LOC 2152Z 240DEG 33KT 4564 9305

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:09 PM CDTAreal Flood AdvisoryMPXChisago3 hr
May 27, 7:15 PM CDTSevere Thunderstorm WarningMPXCarver, Scott60 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott48 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley, Watonwan60 min
May 27, 7:39 PM CDTSpecial Weather StatementMPXRamsey, Washington51 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns61 min
May 27, 7:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin45 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca55 min
May 27, 7:55 PM CDTFlash Flood WarningMPXChisago5 hr
May 27, 8:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville53 min
May 27, 8:15 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey34 min
May 27, 8:22 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more6 hr
May 27, 8:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Wright51 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti46 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker57 min
May 27, 8:58 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec62 min
May 27, 9:15 PM CDTSpecial Weather StatementMPXBrown, Martin, Watonwan45 min
May 27, 9:27 PM CDTFlash Flood WarningMPXBlue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more6 hr
May 27, 9:28 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns62 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs62 min
May 27, 9:46 PM CDTFlash Flood WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more6 hr
May 27, 9:53 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Sherburne, Stearns4 hr
May 27, 10:02 PM CDTSpecial Weather StatementMPXBlue Earth, Martin, Nicollet, Sibley, Waseca43 min
May 27, 10:09 PM CDTSpecial Weather StatementMPXMille Lacs, Morrison51 min
May 27, 10:19 PM CDTAreal Flood AdvisoryMPXKanabec, Mille Lacs, Morrison4 hr
May 27, 10:42 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Rice, Steele, Waseca48 min
May 27, 11:00 PM CDTRiver Flood WarningMPXBrown66 hr
May 27, 11:05 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Goodhue, Steele40 min
May 27, 11:23 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue29 min
May 28, 12:58 AM CDTAreal Flood WarningMPXChisago6 hr
May 28, 9:34 AM CDTRiver Flood WarningMPXHennepin, Wright6 days
May 28, 1:54 PM CDTSpecial Weather StatementMPXBenton, Stearns66 min
May 28, 2:10 PM CDTSevere Thunderstorm WarningMPXStearns50 min
May 28, 2:26 PM CDTSpecial Weather StatementMPXBenton, Mille Lacs64 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningMPXBenton44 min
May 28, 2:48 PM CDTSpecial Weather StatementMPXMorrison42 min
May 28, 3:05 PM CDTSpecial Weather StatementMPXBenton40 min
May 28, 3:26 PM CDTSpecial Weather StatementMPXIsanti, Kanabec, Sherburne79 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMPXKanabec45 min
May 28, 4:18 PM CDTSpecial Weather StatementMPXChisago42 min
May 28, 5:33 PM CDTSpecial Weather StatementMPXChisago42 min
May 27, 7:18 PM CDTTornado WarningMPXPolk27 min
May 27, 11:26 PM CDTSpecial Weather StatementMPXDunn, Pepin, Pierce49 min
May 28, 5:49 PM CDTSpecial Weather StatementMPXPolk56 min
May 28, 6:12 PM CDTSpecial Weather StatementMPXPolk33 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.